MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; CORONARY DRUG-ELUTING STENT

MEDTRONIC IRELAND RESOLUTE ONYX RX; CORONARY DRUG-ELUTING STENT
Model Number RONYX22512UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
One resolute onyx coronary drug eluting stent was attempted to be used to treat a severely calcified proximal lesion.It was reported that stent dislodgement occurred during removal following a failed delivery.A snare removal was attempted but the snare, wire and stent became entangled.The patient was then transferred to the operating room and the entangled stent, wire and snare were surgically removed.No further patient injury reported.
 
Additional Manufacturer Narrative
Additional information: annex d, annex g codes added.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
RESOLUTE ONYX RX
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11974313
Report Number9612164-2021-02251
Device Sequence Number4689226
Product Code NIQ
UDI-Device Identifier00643169556706
UDI-Public00643169556706
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2022
Device Model NumberRONYX22512UX
Device Catalogue NumberRONYX22512UX
Device Lot Number0010278350
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR